# SDR CHQA201100048

- Difficulty date: March 4, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N267SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145268
- Aircraft time: 27,150 hours, 21,724 cycles
- Engine: Allsn AE3007A
- Engine time: 14,096 hours, 12,124 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Switch
- Part number: 4800104
- Condition: Intermittent
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED A BLEED 1 VALVE CLOSED MESSAGE SHORTLY AFTER TAKEOFF AND RETURNED TO LGA AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NR 1 BLEED PUSH BUTTON AND THE E1 FAN AIR VALVE FILTER AS A PRECAUTION, WITH NO FURTHER DEFECTS BEING NOTED DURING ENGINE RUNS AND OPS CHECKS.
